# SDR AALA202407110916

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 68,498 hours, 32,177 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Contaminated
- Location: Recirc Fan
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED THAT APPROXIMATELY 20 MINUNTES PRIOR TO LANDING, THERE WAS A SMELL OF DIRTY WET GYM SOCKS FROM ROW 23 BACK. MAINTENANCE REPLACED BOTH RECIRCULATION FAN AIR FILTERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS NOTED.
